Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 728760, 6 pages
http://dx.doi.org/10.1155/2014/728760
Research Article

Boundary Stabilization of a Semilinear Wave Equation with Variable Coefficients under the Time-Varying and Nonlinear Feedback

1College of Computer Science, Beijing University of Technology, Beijing 100124, China
2School of Science, Jiangnan University, Wuxi, Jiangsu 214122, China

Received 22 January 2014; Accepted 4 March 2014; Published 10 April 2014

Academic Editor: Dragoş-Pătru Covei

Copyright © 2014 Bei Gong and Xiaopeng Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bei Gong and Xiaopeng Zhao, “Boundary Stabilization of a Semilinear Wave Equation with Variable Coefficients under the Time-Varying and Nonlinear Feedback,” Abstract and Applied Analysis, vol. 2014, Article ID 728760, 6 pages, 2014. doi:10.1155/2014/728760